# SDR AALA20151023005

- Difficulty date: October 23, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 44,463 hours, 22,062 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S2777896
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM AT STATION 1309.  BLENDED CORROSION OUT OF LIMITS.  INSTALLED NESTED ANGLE REPAIRS AT STATION 1309, RBL 19 & LBL 22 IAW AARD 53-20-00-21 & EA 255505, DATED 10 21 15.
